Riv. Mat. Univ. Parma, Vol. 2, No. 2, 2011

Monica La Barbiera

Graph ideals with linear quotients

Pages: 199-207
Received: 2 January 2011   
Accepted in revised form: 22 March 2011
Mathematics Subject Classification (2010): 05C99, 05B35, 13C15, 13P10.

Keywords: Graph ideals, linear quotients.

Abstract: Monomial ideals corresponding to complete bipartite graphs are considered and the property of having linear quotients is investigated. Standard algebraic invariants are computed.


Home Riv.Mat.Univ.Parma